# SDR USAA2012110800008

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 10,835 hours, 9,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK.  MAIN CABIN FLOORBEAM CORRODED BETWEEN FR 12 & FR 17 AT Y 273 & Z -490.  REMOVED AND REPLACED FLOORBEAM IAW STR 190-5300-11-0563A AND E190 SRM 51-43-01.
